MathSciNet Relay Station
MathSciNet bibliographic data
MR1297518 (95i:34113) 34G20 (34C25 35B10 35K55 47N20)
Caşcaval, Radu; Vrabie, Ioan I. Existence of periodic solutions for a class of nonlinear evolution equations. Rev. Mat. Univ. Complut. Madrid 7 (1994), no. 2, 325–338.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement